# SDR AT9900189

- Difficulty date: February 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 965-985
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND ON THE AFT PIT WEB AT BS 965 TO 985 STRINGER 28-29R CORRODED ON BOTH SIDES.  FABRICATED NEW INTERCOSTAL WEB, HEAT TREATED, PRIMED, AND INSTALLED REPAIR IAW DC9 SRM 51-10-2A, 51-10-5, 51-30-8, 53-03 FIG 1, 51-30-2, AND 51-30-5.
